# SDR AALA200802477

- Difficulty date: September 30, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 26,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 29691
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY LIGHT AT OVERHEAD SEAT ROWS 19 TO 22 INOPERATIVE.  REPLACED BATTERY PACK AT STATION 900 FOR EMERGENCY LIGHT AT OVERHEAD SEAT ROWS 19 TO 22.  SYSTEM GROUND CHECKED NORMAL OPS.
